Volume 3, Issue 1, January 2018
Annamalai’s Computing Model for Algorithmic Geometric Series and Its Mathematical Structures
Chinnaraji Annamalai
Pages: 1-6     Published Online: Dec. 20, 2017
DOI: 10.11648/j.mcs.20180301.11
Abstract | Full-Text PDF (186KB)
View 2043                 Downloads 474
A Research Approximation to Generalized Riemann Derivatives by Integral Operator Families
Lutfi Akin
Pages: 7-12     Published Online: Jan. 19, 2018
DOI: 10.11648/j.mcs.20180301.12
Abstract | Full-Text PDF (200KB)
View 1789                 Downloads 116
Handling and Stability Analysis of Vehicle Plane Motion
Verbitskii Vladimir Grigorievich, Bezverhyi Anatoliy Igorevich, Tatievskyi Dmitry Nikolayevich
Pages: 13-22     Published Online: Feb. 23, 2018
DOI: 10.11648/j.mcs.20180301.13
Abstract | Full-Text PDF (601KB)
View 2195                 Downloads 94
Some New Traveling Wave Solutions of Modified Camassa Holm Equation by the Improved G'/G Expansion Method
Rida Tassew Redi, Akalu Abriham Anulo
Pages: 23-45     Published Online: Apr. 9, 2018
DOI: 10.11648/j.mcs.20180301.14
Abstract | Full-Text PDF (1944KB)
View 1333                 Downloads 79
Browse journals by subject